Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Suffer from body pain. High cholesterol levels. On rozat. Right medication?

Cholesterol 280;HDL 44;TOTAL CHOLESTEROL/HDL CHOLESTEROL 6.36;Triglycerides 192;LDL Cholesterol 197.6 & VLDL Cholesterol 38.4.AZTOR EZ was causing body pain so stopped and started with Rozucor 5mg .No medicine taken for 2.5 months and then lipid was done which showed the above.Started again on Rozat F .pl advice on the line of treatment.any thing more effective is possible considering the high lipid profile.Pl advice.
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  184
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hello Mr Parekh
Thanks for writing to us.
Before someone can really interpret your lipid profile, one would like to know 1. If you have diabetes 2. High blood pressure 3. Are you a smoker? 4. If you have a blood relation who has had heart attack or anginal heart disease? And, if yes, then at what age it started? 5. If you have /had stroke (paralysis), kidney disease, carotid blockage, anginal heart disease, claudication of limbs (pain in legs on walking). All these have a bearing on the target cholesterol level and management.
Still on the face of it, i would not recommend a combination for you. i would like you to take only rosuvastatin and not finofibrate (but only after discussing with your doctor). A triglyceride of 192 should not be managed with fibrates. As i have mentioned in many previous queries too, a triglyceride specific drug should not be given below levels of 500 mg% in most circumstances.
sukhvinder singh
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor